Homology, Homotopy and Applications

Volume 16 (2014)

Number 2

Properness and simplicial resolutions in the model category $\mathbf{dgCat}$

Pages: 263 – 273

DOI: http://dx.doi.org/10.4310/HHA.2014.v16.n2.a14


Julian V. S. Holstein (Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, University of Cambridge, United Kingdom)


We give an elementary proof that the model category of dg-categories over a ring of flat dimension 0 is left proper and we provide a construction of simplicial resolutions in dg-categories, given by categories of Maurer–Cartan elements.


differential graded category, model category

2010 Mathematics Subject Classification

18D20, 18G55

Full Text (PDF format)

Published 30 November 2014